Is this really lexapro withdrawal

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

slgttc
Regular Member


Date Joined Aug 2006
Total Posts : 42
   Posted 9/29/2006 11:26 PM (GMT -6)   
Ok have been off lexapro for five days. Did a slow taper and felt a little tired and not like myself during the taper. Well I have not had any pills this week and I don't know whats going on it really scares me, today is day five and it's the worse yet. I don't know how to explain it but it feels like when ever I move it's a dizzy, gushing feeling and I mean pretty much every time I move. Plus sometimes it's so bad I stumble around like a drunk person. It's been a pretty constant thing the past few day way too many times to count. Is this the way it goes and when will it end. Please help I feel like I'm going to have a stroke ( a little bit of my health anxiety kicking in there) Any advice and similar experiences are appreciated.

Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 9/30/2006 1:46 AM (GMT -6)   
I know the feeling, I was cut from 200mg to 100 mg of zoloft for 2 days then cold turkey. This started on the Tuesday and by the Sunday I was really bad walking into walls etc.

It does take so long depending on the half life of the drug for the drug to totally leave your body, that's why I didn't get real bad till the Sunday.

Once at my worst it lasted 2 or 3 days then very slowly started to lift up. I was on over 200mgs of zoloft for at least 5yrs straight though. It's been 2 weeks since hitting my bottom and except for some odd dizziness that passes the physical symptoms have basically left me now.

Hang in there, if you're worried can you ring your doctor up? Unfortuently most of us are never warned about these withdrawal effects when placed on meds but talking to others it seems a really common reaction by most when stopping them.

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 9/30/2006 1:52 PM (GMT -6)   

its always hard to know whether it the withdrawl or perhaps an ear or sinus infection, a doc who will take your problems seriously and not dismiss you as a hypochondriac will be able to help

as a last resort you can always get back on the med for a while to see what happens

when quitting an antidepressant  IMO you should always keep a reserve supply in case you need to get back on it, never allow yourself to run out before quitting

valium type meds help when quitting an antidepressant, just as they help when starting one


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


shellyg
Regular Member


Date Joined May 2005
Total Posts : 421
   Posted 9/30/2006 2:17 PM (GMT -6)   

Hmmm...Sounds alot like lexapro withdrawel to me!!....I had the same experience as you when I quit taking it for a few days!! Waves of dizziness, and I stumbled around the house!  It scared the daylights out of me at first...Then when I got back on the lexapro everything went away...I am not sure the effects of a slow taper though...I think its probably the lexapro but maybe give the doc a call just in case...Hope you get some relief soon!!!  take care and keep us posted..

 

Shelly


DX'd with Fibromyalgia in 2004...Seasonal Affective Dirorder, Depression, Generalized Anxiety Disorder and Panic Disorder in 1994...Thats Enough...LOL

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 01, 2016 3:41 AM (GMT -6)
There are a total of 2,697,034 posts in 297,709 threads.
View Active Threads


Who's Online
This forum has 152328 registered members. Please welcome our newest member, MrsH.
175 Guest(s), 4 Registered Member(s) are currently online.  Details
AzerilA, Gemlin, Migz27, rocckyd


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer